# SDR C2XA09RI205

- Difficulty date: December 8, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 27,118 hours, 20,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, MX FOUND EMERGENCY LIGHT STRIPS BETWEEN SEATS 2A AND 3A INOPERATIVE.  MX RESET THE EMERGENCY LIGHT SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
